Convex composite minimization with C1,1functions

V. Jeyakumar, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

19 Citations (Scopus)


In this paper, we present second-order optimality conditions for convex composite minimization problems in which the objective function is a composition of a finite-valued or a nonfinite-valued lower semicontinuous convex function and a C1,1function. The results provide optimality conditions for composite problems under reduced differentiability requirements.
Original languageEnglish
Pages (from-to)631-648
Number of pages18
JournalJournal of Optimization Theory and Applications
Issue number3
Publication statusPublished - 1 Sept 1995
Externally publishedYes


  • basic constraint qualifications
  • Convex composite minimization problems
  • generalized second-order directional derivatives
  • generalized Taylor expansions
  • second-order optimality conditions

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics


Dive into the research topics of 'Convex composite minimization with C1,1functions'. Together they form a unique fingerprint.

Cite this